Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 404, NWS Norman, OK

June 16, 2005Woods County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jun 16, 2005, 7:26 PM CDT for Woods County, Oklahoma. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 16, 2005, 7:26 PM CDT (00:26 UTC)
Expired
Jun 16, 2005, 8:15 PM CDT
In force
49 min
Issued by
NWS Norman, OK
Area
Counties, with a storm outline in the text

County Woods County, OK

The radar

The Vance AFB radar (KVNX), 88 km from the middle of the area, began a volume at 00:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 16, 3:50 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 0.4 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2005-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 584 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2005-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 336 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
584 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
2940 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
336 m²/s²
0-3 km storm-relative helicity
311 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KOUN 170027
SVROUN
OKC151-170115-
/O.NEW.KOUN.SV.W.0404.050617T0026Z-050617T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
726 PM CDT THU JUN 16 2005

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WOODS COUNTY IN NORTHWEST OKLAHOMA

* UNTIL 815 PM CDT

* AT 726 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 4 MILES NORTHEAST OF PLAINVIEW...MOVING
  SOUTHEAST AT 25 MPH.

* LOCATIONS IN THE WARNING INCLUDE FREEDOM AND PLAINVIEW

HAIL UP TO THE SIZE OF GOLFBALLS AND WINDS OF 65 MPH ARE LIKELY.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.

EXTREMELY LARGE HAIL IS LIKELY WHICH MAY CAUSE INJURY AND DAMAGE TO
PROPERTY. TAKE SHELTER IN A STURDY BUILDING AWAY FROM WINDOWS.

LAT...LON 3700 9918 3687 9935 3667 9901 3686 9878

$$

30
1 follow-up statement
000 
WWUS54 KOUN 170101
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
801 PM CDT THU JUN 16 2005

OKC151-170115-
/O.CON.KOUN.SV.W.0404.000000T0000Z-050617T0115Z/
WOODS OK-
801 PM CDT THU JUN 16 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 815 PM CDT FOR WOODS
COUNTY...

AT 801 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A 
SEVERE THUNDERSTORM 8 MILES NORTH OF CORA...MOVING EAST SOUTHEAST AT 
30 MPH.

* LOCATIONS IN THE WARNING INCLUDE FREEDOM AND PLAINVIEW

HAIL UP TO THE SIZE OF QUARTERS AND WIND GUSTS TO 65 MPH ARE LIKELY.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.

LAT...LON 3700 9918 3687 9935 3664 9889 3699 9861

$$

30

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 1:35 PM CDT, 5 hours 51 minutes earlier.

Area forecast discussion, Jun 16, 1:35 PM CDT, 5 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
135 PM CDT THU JUN 16 2005

.DISCUSSION...
CONVERGENCE HAS STEADILY INCREASED ALONG A STRENGTHENING FRONTAL
BOUNDARY THAT EXTENDS FROM A SURFACE LOW IN SOUTHEAST COLORADO TO
NEAR GARDEN CITY...WOODWARD...WEATHERFORD AND DUNCAN. MODIFIED RUC
SOUNDINGS SHOW MLCAPES NEARING 3000 J/KJ WITH LESS THAN 60 CIN. THE
LACK OF CUMULUS CLOUDS SUGGESTS CAP IS STILL HOLDING WITH ANOTHER
COUPLE OR MORE HOURS OF INSOLATION NEEDED TO FURTHER WEAKEN THE CAP.
HIGH BASED CONVECTION RESULTING FROM DEEP ISENTROPIC UPGLIDE
CONTINUES TO INFLUENCE THE AREA...HOWEVER THE AREAL COVERAGE HAS
DECREASED PERHAPS DUE TO INCREASED DRY AIR INTRUSION FROM CONVECTIVE
MIXING. ANYHOW...LATEST TRENDS SUGGEST THIS ACTIVITY WILL BE JUST A
SMALL PLAYER IN THE NEAR FUTURE WEATHER.

IT IS STILL LOOKING LIKE CONVECTIVE INITIATION AND SUSTAINED
CONVECTION ARE MOST LIKELY NEAR AND EAST OF THE SURFACE LOW IN
SOUTHEAST COLORADO...EAST SOUTHEASTWARD ALONG THE ASSOCIATED SURFACE
TROUGH/DEVELOPING WARM FRONT BY MID/LATE AFTERNOON. LESS WIDESPREAD
THUNDERSTORMS MAY ALSO DEVELOP FARTHER SOUTH ALONG THE WARM FRONT TO
NEAR WICHITA FALLS...HOWEVER CONVERGENCE HERE MAY BE WEAKER. WILL
CONTINUE EMPHASIZING THIS SCENARIO WITH POPS INCREASING ACCORDINGLY
BUT NOT CATEGORICAL. SHOULD SEE A LARGE INCREASE IN AREAL COVERAGE
THIS EVENING/OVERNIGHT AS STORM MERGERS OCCUR WITH CLUSTERS
SUPPORTING A WIND/HAIL THREAT...ESPECIALLY ACROSS THE NORTHWEST HALF
OF THE FORECAST AREA THIS EVENING. AFTER MIDNIGHT....STORMS MAY
WEAKEN AS CAPE DECREASES/CIN INCREASES BUT FAIRLY WIDESPREAD STORM
COVERAGE IS STILL ANTICIPATED. BY MORNING...ONE OR MORE CLUSTERS MAY
STILL BE INFLUENCING THE AREA ESPECIALLY NEAR THE RED RIVER. WILL
CONTINUE WITH MAINLY CHANCE POPS FRIDAY MORNING FOR THIS POSSIBILITY
WITH LITTLE TO NO CHANCE BY AFTERNOON AS MESOSCALE SUBSIDENCE
PREVAILS.

AFTER FRIDAY...THE LARGE SCALE PATTERN CONTINUES TO SUGGEST
SUPPRESSION OF CONVECTIVE DEVELOPMENT OVER THE FORECAST AREA AS A
LARGE RIDGE BUILDS INTO THE AREA RESULTING IN A STRONG CAPPING
INVERSION. CAN NOT RULE OUT ISOLATED/WIDELY SCATTERED DEVELOPMENT
NEAR A DRYLINE WEST OF THE AREA FRIDAY-SUNDAY BUT CAP WILL BE STRONG
FARTHER WEST WITH ONLY A WEAK WESTERLY WIND COMPONENT TO THE
STEERING FLOW. EXPECT TEMPERATURES DURING THIS PERIOD TO ALSO RISE
ABOVE NORMAL WITH 90S FOR HIGHS AND NEAR 70 FOR LOWS THROUGH DAY 7.

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  67  90  67  92 /  70  30  30  10
HOBART OK         67  91  68  93 /  60  30  30  10
WICHITA FALLS TX  69  92  69  93 /  60  40  30  10
GAGE OK           65  89  67  93 /  70  20  30  10
PONCA CITY OK     65  87  66  90 /  70  30  30  10
DURANT OK         69  91  69  91 /  70  40  20  10

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.

JAMES
Hazardous weather outlook, Jun 16, 11:54 AM CDT, 7 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1154 AM CDT THU JUN 16 2005

OKZ004>048-050>052-TXZ083>090-171200-

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
TONIGHT ACROSS MUCH OF OKLAHOMA AND NORTH TEXAS.

LOCATION...
THE MODERATE RISK AREA COVERS ALL OF THE NWS NORMAN COUNTY WARNING
AREA...INCLUDING ALL OF CENTRAL AND WESTERN OKLAHOMA...AND WESTERN
NORTH TEXAS.

TIMING...
SEVERE THUNDERSTORMS MAY DEVELOP AS EARLY AS 1 PM...WITH SEVERE
STORMS POSSIBLE ALL THE WAY THROUGH THE OVERNIGHT HOURS. THE MOST
WIDESPREAD SEVERE WEATHER WILL LIKELY BE AFTER 9 PM.

IMPACTS...
LARGE HAIL WILL BE POSSIBLE WITH A FEW STORMS THROUGH MID AFTERNOON.
LATE THIS AFTERNOON AND EVENING...A FEW SUPERCELLS ARE POSSIBLE...
WITH HAIL AS LARGE AS TENNIS BALLS POSSIBLE FOR A FEW HOURS. AFTER
DARK...THE RISK WILL SHIFT TO MORE WIDESPREAD DAMAGING WINDS UP TO
70 MPH...HEAVY RAIN...AND LARGE HAIL UP TO GOLFBALL SIZE.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD BE
READY FOR SEVERE WEATHER OPERATIONS BEGINNING AS EARLY AS MID
AFTERNOON. SEVERE WEATHER OPERATIONS WILL PROBABLY BE NECESSARY
THROUGH THE NIGHT.

DISCUSSION...
SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS PARTS OF CENTRAL AND
SOUTHEAST OKLAHOMA THROUGH THE MORNING. A FEW OF THESE STORMS COULD
PRODUCE SOME GUSTY WINDS AND SMALL HAIL...BUT THE SEVERE WEATHER
POTENTIAL IS VERY LOW WITH STORMS THIS MORNING.

AN OUTFLOW BOUNDARY FROM THE MORNING STORMS HAS PUSHED SOUTHWEST
INTO NORTHWESTERN TEXAS...BUT IT WILL LIKELY LIFT BACK NORTHEAST
INTO SOUTHWEST OKLAHOMA THIS AFTERNOON. CLOUDS WILL BREAK AS THE
MORNING STORMS MOVE AWAY...ALLOWING TEMPERATURES TO RISE AND
INSTABILITY TO INCREASE. WITH THIS INCREASE IN INSTABILITY AND
BOUNDARIES THAT COULD HELP FOCUS CONVERGENCE AND STORM
DEVELOPMENT...A FEW SEVERE STORMS MAY DEVELOP AS SOON AS EARLY
AFTERNOON...WITH THE MAIN THREAT BEING LARGE HAIL.

THE AIR MASS OVER MUCH OF THE AREA WILL BECOME VERY UNSTABLE THIS
AFTERNOON...WITH CAPE VALUES LIKELY EXCEEDING 3000 BY LATE
AFTERNOON. MORE THUNDERSTORMS WILL DEVELOP BY MID TO LATE AFTERNOON
...MOST LIKELY ALONG OR NEAR THE SURFACE BOUNDARY. THE COMBINATION
OF STRONG INSTABILITY AND MODERATELY STRONG VERTICAL WIND SHEAR WILL
LEAD TO SEVERE THUNDERSTORMS. A FEW SUPERCELLS ARE EXPECTED EARLY IN
THE EVENT...AND THESE STORMS COULD PRODUCE VERY LARGE HAIL.

THE THUNDERSTORMS WILL MERGE INTO A LARGE COMPLEX THIS EVENING AND
MOVE SOUTH OR SOUTHEAST ACROSS MUCH OF OKLAHOMA AND NORTH TEXAS LATE
THIS EVENING AND OVERNIGHT. THIS IS WHEN THE MOST WIDESPREAD SEVERE
WEATHER IS EXPECTED...WITH NUMEROUS THUNDERSTORMS PRODUCING
STRONG...POSSIBLY DAMAGING WINDS...HEAVY RAIN AND SOME LARGE HAIL.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT FRIDAY JUN 17.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...90 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL LIKELY DEVELOP AGAIN LATE FRIDAY AND MOVE
SOUTHEAST ACROSS THE AREA FRIDAY NIGHT. THUNDERSTORM CHANCES WILL BE
LOWER OVER THE WEEKEND AS A HIGH PRESSURE RIDGE BUILDS OVER THE
CENTRAL AND SOUTHERN PLAINS.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
FRIDAY...JUNE 17.

SMITH

In the hours before

Local storm report, Jun 16, 6:52 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
652 PM CDT THU JUN 16 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             5 N ROSSTON             36.88N 99.93W
06/16/2005  0.75 INCH        HARPER             OK   PUBLIC

&&

JLP
Local storm report, Jun 16, 7:04 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
704 PM CDT THU JUN 16 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0702 PM     HAIL             4 NW ROSSTON            36.85N 99.98W
06/16/2005  1.50 INCH        HARPER             OK   CO-OP OBSERVER

&&

JLP
Local storm report, Jun 16, 7:14 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
714 PM CDT THU JUN 16 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 PM     HAIL             1 SW LOOKOUT            36.93N 99.29W
06/16/2005  1.75 INCH        WOODS              OK   PUBLIC

&&

JLP
Local storm report, Jun 16, 7:22 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
722 PM CDT THU JUN 16 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             4 NNW PLAINVIEW         36.90N 99.27W
06/16/2005  1.00 INCH        WOODS              OK   PUBLIC

&&

JLP
Special weather statement, Jun 16, 7:22 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
722 PM CDT THU JUN 16 2005

OKZ010-170030-
WOODWARD OK-
722 PM CDT THU JUN 16 2005

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR WOODWARD COUNTY.

A LINE OF SEVERE THUNDERSTORMS WAS LOCATED FROM 13 MILES NORTH OF
ALABASTER CAVERNS STATE PARK TO 26 MILES NORTHWEST OF WOODWARD AT 722
PM CDT...MOVING SOUTHEAST AT 25 MPH.

PEOPLE IN WOODWARD COUNTY...INCLUDING THE CITY OF WOODWARD...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN
ALERT FOR THREATENING WEATHER CONDITIONS.

30
Local storm report, Jun 16, 7:25 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
725 PM CDT THU JUN 16 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 PM     HAIL             BUFFALO                 36.83N 99.63W
06/16/2005  1.25 INCH        HARPER             OK   PUBLIC

&&

JLP

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 7:40 PM CDTSevere Thunderstorm WarningOUNHarper, Woodward50 min
Jun 16, 8:13 PM CDTSevere Thunderstorm WarningOUNWoods47 min
Jun 16, 8:25 PM CDTSevere Thunderstorm WarningOUNWoodward35 min
Jun 16, 8:37 PM CDTSevere Thunderstorm WarningOUNAlfalfa38 min
Jun 16, 8:40 PM CDTSevere Thunderstorm WarningOUNMajor50 min
Jun 16, 8:46 PM CDTSevere Thunderstorm WarningOUNHarper44 min
Jun 16, 8:54 PM CDTSevere Thunderstorm WarningOUNWoods51 min
Jun 16, 8:57 PM CDTSevere Thunderstorm WarningOUNEllis, Woodward48 min
Jun 16, 9:02 PM CDTSevere Thunderstorm WarningOUNGarfield43 min
Jun 16, 9:02 PM CDTTornado WarningOUNAlfalfa28 min
Jun 16, 9:25 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Blaine, Dewey, Kingfisher, Major50 min
Jun 16, 9:40 PM CDTSevere Thunderstorm WarningOUNGarfield50 min
Jun 16, 9:44 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills46 min
Jun 16, 9:51 PM CDTSevere Thunderstorm WarningOUNCuster39 min
Jun 16, 10:06 PM CDTSevere Thunderstorm WarningOUNLogan39 min
Jun 16, 10:11 PM CDTSevere Thunderstorm WarningOUNBlaine, Canadian, Dewey, Kingfisher, Major19 min
Jun 16, 10:28 PM CDTSevere Thunderstorm WarningOUNBeckham, Blaine, Caddo, Canadian, Custer, Dewey and 4 more32 min
Jun 16, 10:36 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Payne54 min
Jun 16, 10:57 PM CDTSevere Thunderstorm WarningOUNBeckham, Blaine, Caddo, Canadian, Custer, Kingfisher and 3 more63 min
Jun 16, 11:23 PM CDTSevere Thunderstorm WarningOUNCleveland, Grady, McClain, Pottawatomie67 min
Jun 16, 11:26 PM CDTSevere Thunderstorm WarningOUNLincoln, Payne49 min
Jun 16, 11:56 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa, Washita64 min
Jun 16, 11:59 PM CDTSevere Thunderstorm WarningOUNSeminole31 min
Jun 17, 12:01 AM CDTSevere Thunderstorm WarningOUNOklahoma29 min
Jun 17, 12:11 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray, Stephens64 min
Jun 17, 12:27 AM CDTSevere Thunderstorm WarningOUNCleveland, Grady, McClain, Pottawatomie, Seminole48 min
Jun 17, 1:01 AM CDTSevere Thunderstorm WarningOUNHughes, Pontotoc59 min
Jun 17, 1:14 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Johnston, Love, Marshall, Murray and 1 more46 min
Jun 17, 1:57 AM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Hughes, Johnston, Pontotoc48 min
Jun 17, 2:13 AM CDTSevere Thunderstorm WarningOUNBryan, Marshall62 min
Jun 17, 2:44 AM CDTSevere Thunderstorm WarningOUNAtoka31 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.